# SDR MWEA020154

- Difficulty date: March 1, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 99177013
- Condition: Bent
- Location: Station 1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY, INTERCOSTAL BENT AND HAS AREAS OF BARE METAL BETWEEN CANTED FRAMES 1168 AND 1155.  --  FABRICATED AND INSTALLED INTERCOSTAL.
